# SDR QXEA200602238

- Difficulty date: August 27, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,549 hours, 9,249 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: 73811812
- Part serial: 0122
- Condition: Failed
- Location: Fuel System
- Part time: 12,601 hours, 9,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YYC- FLIGHT 4345, DURING CLIMB-OUT, RECEIVED A FUEL CHANNEL 1/2 FAIL CAUTION MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER (FQGC).  OPERATIONAL CHECKS GOOD IAW AMM 28-41-22-710-801-A01.  AIRCRAFT RETURNED TO SERVICE.
